# SDR 2003FA0001146

- Difficulty date: September 29, 2003
- Submitted: November 12, 2003
- Operation: General aviation
- Aircraft: N940TE
- Make and model: Amrgen AG5B
- Aircraft serial: 10219
- Engine: Lyc O360A4K
- System (JASC): 8010 · Engine Cranking
- Part: Drive Gear
- Condition: Inoperative
- Location: Starter
- Part time: 14 hours
- Component: Starter
- Component part number: F4L500018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START THE ENGINE, THE STARTER WOULD SPIN BUT WOULD NOT TURN THE ENGINE.  THE ENGINE COWL WAS REMOVED AND IT WAS DETERMINED THAT THE STARTER DRIVE GEAR WOULD ENGAGE THE STARTER RING GEAR BUT WOULD NOT TURN.  THE STARTER SHAFT WOULD ROTATE INSIDE THE STARTER DRIVE GEAR.  THE STARTER WAS REMOVED AND RETURNED FOR REPAIR.(K)
